# SDR R61A201711290968

- Difficulty date: November 29, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frames 84-85
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION IN THE AFT WET AREA RH INBOARD SEAT TRACK BEAM AT FR84-FR85. MAINTENANCE REMOVED DAMAGE AND PERFORMED REPAIR WITH FABRICATED FILLER AND DOUBLER ON THE RH INBOARD SEAT TRACK BEAM AT FR84-FR85 IAW E170 SRM 53-23-10, 51-43-03 AND 51-41-01.
